# SDR 20010604CW005

- Difficulty date: April 26, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N902CH
- Make and model: Skrsky S58JT
- Aircraft serial: 581539
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: S16206510421
- Condition: Defective
- Location: Pilot Wndow
- Part time: 65 hours
- Component: Window
- Component part number: S58
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TRACK ASSEMBLY ON PILOTS SLIDING WINDOW CAME APART ALLOWING WINDOW TO DEPART THE AIRCRAFT.  WINDOW FRAME AND TRACK ASSEMBLY HAD ONLY 65 HOURS TT  APPARENT DEFECTIVE TRACK ASSEMBLY.
